# SDR ASAA2016080317600

- Difficulty date: August 3, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 38,933 hours, 11,479 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING LAND VERIFY SPOILER 4 FAULTED MSG 22-11157 A SENSOR AND MSG 22-11158 B SENSOR BOTH WERE AT -0.5VAC.  ACFT GROUNDED.  COULD NOT DUPLICATE.  ACCOMPLISHED DFCS LAND VERIFY TEST IAW AMM 22-11-00/201, TEST PASSED.  VERIFIED NR 4 SPOILER POSITION SENSOR CORRECTLY ADJUSTED IAW AMM 22-11-27-820-801.  OK FOR SERVICE.
